Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 11, Issue 3, Pages 281-295
http://dx.doi.org/10.1080/17486701003789096
Original Article

Inferences for Joint Modelling of Repeated Ordinal Scores and Time to Event Data

1Department of Statistics, Visva-Bharati University, Birbhum, West Bengal, India
2Department of Statistics, University of Calcutta, 35, B.C. Road, Kolkata 700019, India

Received 19 August 2009; Accepted 18 March 2010

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arindom Chakraborty and Kalyan Das, “Inferences for Joint Modelling of Repeated Ordinal Scores and Time to Event Data,” Computational and Mathematical Methods in Medicine, vol. 11, no. 3, pp. 281-295, 2010. https://doi.org/10.1080/17486701003789096.